# SDR UPS07M49956

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binds
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S CLEARVIEW WINDOW WILL NOT CLOSE HANDLE RATCHETS OVER.  BACK WINDOW WILL NOT PULL IN.  ROLLER DOES NOT CONTACT BUMP STOP.  CYCLED F/O'S WINDOW AND CHECKED PER MM 56-12-01-5, OPS OK AT THIS TIME.
